A Comparison of Two Quadratic Approaches to Hedging in Incomplete Markets
David Heath,
Eckhard Platen () and
Martin Schweizer
Mathematical Finance, 2001, vol. 11, issue 4, 385-413
Abstract:
This paper provides comparative theoretical and numerical results on risks, values, and hedging strategies for local risk‐minimization versus mean‐variance hedging in a class of stochastic volatility models. We explain the theory for both hedging approaches in a general framework, specialize to a Markovian situation, and analyze in detail variants of the well‐known Heston (1993) and Stein and Stein (1991) stochastic volatility models. Numerical results are obtained mainly by PDE and simulation methods. In addition, we take special care to check that all of our examples do satisfy the conditions required by the general theory.
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (70)
Downloads: (external link)
https://doi.org/10.1111/1467-9965.00122
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:11:y:2001:i:4:p:385-413
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().